Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Wichita, KS

April 17, 2019Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 17, 2019, 11:17 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2019, 11:17 PM CDT (04:17 UTC)
Expired
Apr 18, 2019, 12:15 AM CDT
In force
58 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 11:25 PM CDTTSTM WND GST 59Coffeyville, KS
Apr 17, 11:42 PM CDTTSTM WND GST 70Edna, KSESTIMATED 60-70MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 4:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1253 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

064 
WUUS53 KICT 180417
SVRICT
KSC099-125-180515-
/O.NEW.KICT.SV.W.0022.190418T0417Z-190418T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1117 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Labette County in southeastern Kansas...
  Montgomery County in southeastern Kansas...

* Until 1215 AM CDT.

* At 1116 PM CDT, a severe thunderstorm was located near Dearing, or
  7 miles northwest of Coffeyville, moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa,
  Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton,
  Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola,
  Dennis and Elk City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9508 3700 9583 3739 9584 3738 9508
TIME...MOT...LOC 0416Z 263DEG 47KT 3712 9573 

HAIL...0.75IN
WIND...60MPH
 
$$

LAWSON
4 follow-up statements
275 
WWUS53 KICT 180435
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1135 PM CDT WED APR 17 2019

KSC099-125-180515-
/O.CON.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-Montgomery KS-
1135 PM CDT WED APR 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LABETTE AND MONTGOMERY COUNTIES...

At 1131 PM CDT, a severe thunderstorm was located 6 miles southwest
of Mound Valley, or 9 miles southeast of Cherryvale, moving east at
55 mph.

HAZARD...60 mph winds and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa,
Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton,
Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis
and Elk City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This severe thunderstorm is capable of producing widespread wind 
damage across Montgomery and Labette counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows!

&&

LAT...LON 3700 9508 3700 9583 3739 9584 3738 9508
TIME...MOT...LOC 0431Z 263DEG 47KT 3714 9548 

HAIL...0.75IN
WIND...60MPH
 
$$

ES
905 
WWUS53 KICT 180445
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1145 PM CDT WED APR 17 2019

KSC099-125-180515-
/O.CON.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-Montgomery KS-
1145 PM CDT WED APR 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LABETTE AND MONTGOMERY COUNTIES...

At 1143 PM CDT, a severe thunderstorm was located over Altamont,
moving east at 55 mph.

HAZARD...70 mph winds and hail smaller than dime-sized.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa,
Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton,
Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis
and Elk City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This severe thunderstorm is capable of causing widespread wind 
damage across Labette County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows!

&&

LAT...LON 3700 9508 3700 9583 3739 9584 3738 9508
TIME...MOT...LOC 0443Z 263DEG 47KT 3716 9528 

HAIL...0.75IN
WIND...70MPH
 
$$

ES
551 
WWUS53 KICT 180455
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1155 PM CDT WED APR 17 2019

KSC125-180500-
/O.CAN.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Montgomery KS-
1155 PM CDT WED APR 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Montgomery County. Therefore, the Severe Thunderstorm Warning for 
Montgomery County has been cancelled.

Severe Thunderstorm Watch Number 76 remains in effect until midnight 
CDT for part of southeastern Kansas.

LAT...LON 3700 9508 3700 9552 3738 9552 3738 9508
TIME...MOT...LOC 0450Z 263DEG 56KT 3717 9510 

$$

KSC099-180515-
/O.CON.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-
1155 PM CDT WED APR 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LABETTE COUNTY...

At 1150 PM CDT, a severe thunderstorm was located over Oswego, moving
east at 55 mph.

HAZARD...60 to 70 mph winds and dime-sized hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett,
Labette, Parsons Tri City Airport, Angola, Dennis and Big Hill Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This severe thunderstorm remains capable of causing widespread wind 
damage across Labette County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows!

&&

LAT...LON 3700 9508 3700 9552 3738 9552 3738 9508
TIME...MOT...LOC 0450Z 263DEG 56KT 3717 9510 

HAIL...0.75IN
WIND...70MPH
 
$$

ES
194 
WWUS53 KICT 180507
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1207 AM CDT THU APR 18 2019

KSC099-180517-
/O.EXP.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-
1207 AM CDT THU APR 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY WILL EXPIRE AT
1215 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3700 9508 3700 9552 3738 9552 3738 9508
TIME...MOT...LOC 0507Z 263DEG 47KT 3719 9486 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:08 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 17, 7:08 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
708 PM CDT Wed Apr 17 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 322 PM CDT Wed Apr 17 2019

The main focus in the short term is the potential for severe
thunderstorms beginning late this afternoon/early evening in south
central and southeast Kansas. As the afternoon progresses,
forcing for ascent and instability are expected to continue
increasing as the cap erodes along and ahead of the cold front.
Thus, expect convective initiation to increase in coverage across
northern Texas, western Oklahoma, and into south central Kansas
over the next few hours. Mesoanalysis and latest CAMs suggest
that the timing from the previous forecast still looks good, with
discrete cells beginning to form sometime near 23-00z and
increasing in coverage for a few hours after that. The primary
threat, at least in in initial development this evening, will be
the potential for large hail and damaging winds. See the
Mesoscale Discussion above for more details.

After midnight and into the early morning hours tomorrow, the threat
for severe storms will be winding down in south central Kansas as
the axis of greatest low level moisture flux convergence and CAPE
shifts into southeast Kansas. By this time, the primary storm mode
should transition to become more linear. Bulk shear will still be
plentiful with models suggesting values in excess of 60kts in spots.
However, with bulk shear vectors oriented parallel to the frontal
boundary and a more linear storm mode, thinking damaging wind will
be the primary threat overnight in southeast Kansas though storms
early in this period do have the potential to produce large hail as
well. Localized flooding from heavy rain will remain a possibility
behind the front overnight in south central Kansas with the flooding
threat slowly transitioning to southeast Kansas during the early
morning hours. By mid-morning, the front and associated low pressure
will have moved well east of the area and rain chances will come to
an end in southeast Kansas.

Elsewhere tomorrow, as the upper trough digs across the Plains and
Mississippi Valley, diurnal showers will be possible in central and
south central Kansas. A few rumbles of thunder cannot be ruled out
with some weak instability present during the afternoon, but not
expecting any severe storms with this activity. Otherwise, expect
cooler temperatures than were observed today, though they will be
close to normal for the time of year.

Overnight tomorrow night, the deep upper trough axis will make its
way east of mid-America and much drier air will allow for clear
skies Friday as high pressure moves across the Southern Plains. By
Saturday, a southerly wind regime will return to central, south
central, and southeast Kansas and allow temperatures to warm up into
the upper 70s to near 80 across the area, setting up for a nice
start to the weekend.

-Vaughan

.LONG TERM...(Sunday through Wednesday)
Issued at 322 PM CDT Wed Apr 17 2019

Heading into the first half of next week, a more unsettled patter
will return to the area with several upper shortwaves bringing
multiple chances of showers and thunderstorms throughout the period.
The first of these looks to be Sunday afternoon-night and then again
on Monday evening-Tuesday, bringing chances of showers and
thunderstorms. Though some stronger storms cannot be ruled out, the
chances for severe storms continues to look rather low at this time.
Temperatures throughout this period will be right around normal for
the time of year. Of note, by day 7 (Wednesday) there is quite a bit
of disagreement amongst models regarding the timing of mid-week
precip chances. This also could have a big impact on forecast
temperatures (for example, the Canadian suggests highs in the 50s
on Wednesday and holding on to precip much longer, while the
quicker ECMWF pushes temperatures into the 70s). For now, have
taken a "middle-of-the-road" approach and used a blended
solution, but note some variation should be expected over the next
several days as confidence in this period is rather low at this
point.

-Vaughan

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 708 PM CDT Wed Apr 17 2019

At 23Z (+)TSRA, a few of which are producing quarter-sized hail,
continue to fire across Harper, Nrn Sumner/extreme Srn Sedgwick,
to KEWK. The (+)TSRA are along & just behind a cold front that
extends from NW MO, thru KWLD, to between KAVK & KWDG. The TSRA
are movg NE ~25kts & will impact KICT til ~03Z. (+)TSRA will also
impact KCNU later this eve 02Z-05Z & may be SVR with quarter-sized
hail, a few gusts ~52kts & +RA that'll reduce vsbys to ~3SM. With
the front exiting SE KS 05-06Z as a rapidly deepening upper-deck
wave moves slowly E across C TX later tonight & Thu morning, the
TSRA would clear SE KS ~08Z. MVFR cigs from 1,500-2,500ft are no
doubt certain where +TSRA occur. As the front pushes SE, winds
that'll shift to the N would increase to 17-22kts with gusts ~30
kts.

&&

.FIRE WEATHER...
Issued at 322 PM CDT Wed Apr 17 2019

With widespread rainfall expected this afternoon and overnight
across south central and southeast Kansas, fire weather concerns
over the next few days will be minimal. Heading into Saturday,
temperatures will warm back up but recent rainfall should prevent
any major fire weather concerns. Additional rainfall chances next
week will keep fire danger in check through at least mid-week.

-Vaughan

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    49  66  42  68 /  80  20  10   0
Hutchinson      48  65  40  68 /  50  20  10   0
Newton          47  64  40  66 /  70  20  10   0
ElDorado        49  65  41  66 /  80  20  10   0
Winfield-KWLD   50  66  42  67 /  80  20  10   0
Russell         43  65  39  69 /  10  30   0   0
Great Bend      44  65  38  69 /  10  30   0   0
Salina          47  65  40  68 /  20  30  10   0
McPherson       47  65  39  67 /  40  20  10   0
Coffeyville     51  65  43  67 /  80  30  10   0
Chanute         50  64  43  66 /  80  20  10   0
Iola            50  63  42  65 /  80  20  10   0
Parsons-KPPF    51  64  43  66 /  80  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...EPS
FIRE WEATHER...TAV
Hazardous weather outlook, Apr 17, 9:57 PM CDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
957 PM CDT Wed Apr 17 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190300-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
957 PM CDT Wed Apr 17 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Severe thunderstorms capable of damaging winds to 65 mph and large
hail up to golf ball size will continue to affect primarily the
Oklahoma border counties of south central Kansas and all of
southeast Kansas until around midnight or 1 am.

Locally heavy rainfall will also occur overnight across south
central and southeast Kansas which may result in localized
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances for strong to severe thunderstorms may linger in southeast
Kansas early Thursday morning, but should end by mid-morning.

A few isolated thunderstorms are possible in central Kansas
Thursday afternoon, but are not expected to be strong or severe.

Periodic chances for thunderstorms will return to the forecast
Easter Sunday afternoon through early next week. A few strong
storms will be possible though the risk for organized severe
weather appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed until around midnight for the
Oklahoma border counties of south central Kansas and all of
southeast Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Apr 17, 10:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1000 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             HOWARD                  37.47N 96.26W
04/17/2019  E2.00 INCH       ELK                KS   PUBLIC

            DELAYED REPORT VIA FACEBOOK...PHOTO OF ABOUT 2 INCH HAIL
            IN HOWARD THAT OCCURRED AT 935PM.

&&

TVAUGHAN
Local storm report, Apr 17, 10:04 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1004 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             ARKANSAS CITY           37.07N 97.04W
04/17/2019  E0.50 INCH       COWLEY             KS   TRAINED SPOTTER

            HEAVY RAIN AND MARBLE HAIL IN ARKANSAS CITY.

&&

TVAUGHAN
Special weather statement, Apr 17, 10:25 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Wichita KS
1025 PM CDT WED APR 17 2019

KSZ098-180400-
Chautauqua KS-
1025 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Chautauqua County in southeastern Kansas...

* Until 1100 PM CDT.

* At 1022 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Cedar Vale...moving east at 40
  mph.

hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.

* Locations impacted include...
  Sedan, Cedar Vale, Chautauqua and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Kansas.

LAT...LON 3706 9653 3719 9652 3721 9615 3700 9613
      3700 9653
TIME...MOT...LOC 0325Z 262DEG 36KT 3703 9654

LAWSON
Local storm report, Apr 17, 10:31 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1031 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     S DEXTER                37.18N 96.72W
04/17/2019  M48 MPH          COWLEY             KS   TRAINED SPOTTER

&&

TVAUGHAN
Special weather statement, Apr 17, 10:51 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
1051 PM CDT WED APR 17 2019

KSZ098-099-180415-
Montgomery KS-Chautauqua KS-
1051 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Montgomery County in southeastern Kansas...
  Eastern Chautauqua County in southeastern Kansas...

* Until 1115 PM CDT.

* At 1049 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Peru, or near Sedan...moving
  east at 50 mph.

hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.

* Locations impacted include...
  Caney, Sedan, Tyro, Peru, Chautauqua, Havana, Bolton, Niotaze,
  Hale, Elk City Lake, Independence Airport and Elk City State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Kansas.

LAT...LON 3701 9619 3724 9620 3726 9576 3700 9571
TIME...MOT...LOC 0351Z 259DEG 42KT 3709 9615

LAWSON
Special weather statement, Apr 17, 11:14 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
1114 PM CDT WED APR 17 2019

KSZ099-100-180445-
Montgomery KS-Labette KS-
1114 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Montgomery County in southeastern Kansas...
  Labette County in southeastern Kansas...

* Until 1145 PM CDT.

* At 1112 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Dearing, or 8 miles south of
  Independence...moving east at 55 mph.

hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.

* Locations impacted include...
  Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa,
  Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton,
  Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola,
  Dennis and Elk City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Kansas.

LAT...LON 3700 9583 3737 9586 3739 9526 3738 9508
      3723 9507 3700 9508
TIME...MOT...LOC 0414Z 264DEG 47KT 3711 9577

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:01 PM CDTSpecial Weather StatementICTButler29 min
Apr 17, 7:06 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner54 min
Apr 17, 7:15 PM CDTSpecial Weather StatementICTGreenwood30 min
Apr 17, 7:23 PM CDTSevere Thunderstorm WarningICTButler, Greenwood67 min
Apr 17, 7:27 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner63 min
Apr 17, 7:32 PM CDTSevere Thunderstorm WarningICTCowley58 min
Apr 17, 7:52 PM CDTSevere Thunderstorm WarningICTGreenwood38 min
Apr 17, 8:17 PM CDTSevere Thunderstorm WarningICTHarper43 min
Apr 17, 8:26 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood64 min
Apr 17, 8:28 PM CDTSevere Thunderstorm WarningICTGreenwood47 min
Apr 17, 8:42 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner63 min
Apr 17, 9:12 PM CDTSevere Thunderstorm WarningICTElk33 min
Apr 17, 9:34 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson41 min
Apr 17, 9:38 PM CDTSevere Thunderstorm WarningICTCowley, Sumner52 min
Apr 17, 9:54 PM CDTSevere Thunderstorm WarningICTCowley51 min
Apr 17, 10:25 PM CDTSpecial Weather StatementICTChautauqua35 min
Apr 17, 10:49 PM CDTAreal Flood WarningICTCowley, Elk8 hr
Apr 17, 10:51 PM CDTSpecial Weather StatementICTMontgomery24 min
Apr 17, 11:14 PM CDTSpecial Weather StatementICTLabette, Montgomery31 min
Apr 17, 11:27 PM CDTAreal Flood WarningICTCowley7 hr
Apr 18, 4:33 PM CDTSpecial Weather StatementICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more87 min
Apr 18, 6:28 PM CDTSpecial Weather StatementICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.